# SDR AALA20171011011

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,038 hours, 39,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Toggle
- Condition: Contaminated
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE LANYARD LATCH TOGGLE ON THE RIGHT SIDE IS GUMMED UP AND STICKING.  CLEANED AND LUBED THE LATCH AND ACCOMPLISHED SUCCESSFUL SLIDE DEPLOYMENT.  REPLACED SLIDE ASSEMBLY IAW AMM 25-62-01.  OPS CHECKED GOOD.
